Alert archive / Wisconsin / Gale Warnings in 2010

Gale Warning 5, NWS Milwaukee, WI

April 24, 2010

NWS Milwaukee, WI issued this gale warning at Apr 24, 2010, 3:50 PM CDT. It took effect at Apr 25, 2010, 4:00 AM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 24, 2010, 3:50 PM CDT (20:50 UTC)
In effect from
Apr 25, 2010, 4:00 AM CDT
Expired
Apr 25, 2010, 3:35 PM CDT
In force
12 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

655 
WHUS73 KMKX 242050
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
350 PM CDT SAT APR 24 2010

...MODERATE TO STRONG NORTHEAST WINDS EXPECTED TONIGHT INTO
SUNDAY...

.A RAPIDLY DEEPENING LOW PRESSURE AREA WILL PASS JUST TO THE
SOUTH OF LAKE MICHIGAN TONIGHT AND SUNDAY. THIS WILL RESULT IN A
TIGHT PRESSURE GRADIENT AND RESULTANT MODERATE TO STRONG
NORTHEAST WINDS OVER THE NEARSHORE WATERS OF LAKE MICHIGAN
TONIGHT...LINGERING INTO SUNDAY...BEFORE GRADUALLY DIMINISHING
SUNDAY NIGHT. FREQUENT GALE FORCE GUSTS ARE EXPECTED FROM AROUND
SHEBOYGAN AND NORTHWARD...AND 15 TO 25 KNOT WINDS WITH HIGHER
GUSTS ARE EXPECTED SOUTH OF SHEBOYGAN. THE STRONG WINDS WILL
CAUSE WAVES TO BUILD TO 6 TO 9 FEET.

LMZ643-250500-
/O.EXT.KMKX.SC.Y.0028.100425T0000Z-100425T0900Z/
/O.NEW.KMKX.GL.W.0005.100425T0900Z-100425T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
350 PM CDT SAT APR 24 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
4 AM CDT SUNDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY.
THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING
TO 4 AM CDT SUNDAY. 

EAST WINDS OF 10 TO 20 KNOTS WILL INCREASE TO NORTHEAST TO 30
KNOTS BY MIDNIGHT. FREQUENT GUSTS TO 35 KNOTS ARE EXPECTED LATE.
GALE FORCE GUSTS WILL LINGER THROUGH SUNDAY AFTERNOON...AND THEN
GRADUALLY DIMINISH TO 15 TO 25 KNOTS SUNDAY NIGHT. THESE WINDS
WILL CAUSE WAVES TO BUILD TO 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ644>646-250500-
/O.CON.KMKX.SC.Y.0028.100425T0000Z-100426T1200Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
350 PM CDT SAT APR 24 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM CDT MONDAY. 

EAST WINDS OF 10 TO 20 KNOTS WILL QUICKLY BECOME NORTHEAST AND
INCREASE TO 15 TO 25 KNOTS BY MIDNIGHT. FREQUENT GUSTS TO 30 KNOTS
ARE EXPECTED LATE TONIGHT THROUGH SUNDAY AFTERNOON...AND GRADUALLY
DIMINISH TO 15 TO 25 KNOTS SUNDAY NIGHT. THESE WINDS WILL CAUSE
WAVES TO BUILD TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

MRC
5 follow-up statements
083 
WHUS73 KMKX 250228
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
928 PM CDT SAT APR 24 2010

...MODERATE TO STRONG NORTHEAST WINDS EXPECTED TONIGHT INTO
SUNDAY NIGHT...

.STRONG LOW PRESSURE WILL SLOWLY MOVE EAST ACROSS CENTRAL ILLINOIS
TONIGHT AND SUNDAY...AND INTO INDIANA AND OHIO SUNDAY NIGHT. THIS
WILL RESULT IN A TIGHT PRESSURE GRADIENT AND RESULTANT MODERATE TO
STRONG NORTHEAST WINDS OVER THE NEARSHORE WATERS OF LAKE MICHIGAN.
WINDS WILL SLOWLY WEAKEN ON MONDAY. FREQUENT GALE FORCE GUSTS ARE
EXPECTED FROM AROUND SHEBOYGAN AND NORTHWARD LATE TONIGHT AND
SUNDAY...WITH SLIGHTLY LOWER WINDS...BUT STILL WINDY...SOUTH OF
SHEBOYGAN TO WINTHROP HARBOR ILLINOIS. THE STRONG WINDS WILL CAUSE
WAVES TO BUILD TO 6 TO 9 FEET.

LMZ643-251030-
/O.CON.KMKX.SC.Y.0028.000000T0000Z-100425T0900Z/
/O.CON.KMKX.GL.W.0005.100425T0900Z-100425T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
928 PM CDT SAT APR 24 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY. 

NORTHEAST WINDS 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS LATE.
GALE FORCE GUSTS WILL LINGER THROUGH SUNDAY AFTERNOON...AND THEN
GRADUALLY DIMINISH TO 15 TO 25 KNOTS SUNDAY NIGHT. THESE WINDS
WILL CAUSE WAVES TO BUILD TO 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ644>646-251030-
/O.CON.KMKX.SC.Y.0028.000000T0000Z-100426T1200Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
928 PM CDT SAT APR 24 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY. 

EAST TO NORTHEAST WINDS 15 TO 25 KNOTS WITH HIGHER GUSTS THROUGH
SUNDAY NIGHT. THESE WINDS WILL CAUSE WAVES TO BUILD TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GEHRING
141 
WHUS73 KMKX 250844
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
344 AM CDT SUN APR 25 2010

...MODERATE TO STRONG NORTHEAST WINDS EXPECTED TODAY...

.A TIGHT PRESSURE GRADIENT IN RESPONSE TO STRONG LOW PRESSURE
PASSING TO THE SOUTH OF LAKE MICHIGAN WILL CONTINUE TO PRODUCE
MODERATE TO STRONG NORTHEAST WINDS OVER THE NEARSHORE WATERS OF
LAKE MICHIGAN.  

THE STRONGEST WINDS ARE EXPECTED TODAY...WITH WINDS MOSTLY 20 TO
30 KNOTS...WITH A FEW GUSTS TO 35 KNOTS...MAINLY NORTH OF PORT
WASHINGTON. THE WINDS ARE EXPECTED TO DECREASE TO MAINLY 15 TO 25
KNOTS TONIGHT...EVENTUALLY DIMINISHING TO LESS THAN 20 KNOTS
MONDAY NIGHT. 

THESE MODERATE TO STRONG WINDS WILL CAUSE WAVES OF 4 TO 8 FEET. 


LMZ643-251645-
/O.EXP.KMKX.SC.Y.0028.000000T0000Z-100425T0900Z/
/O.CON.KMKX.GL.W.0005.100425T0900Z-100425T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
344 AM CDT SUN APR 25 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS
MORNING...

A GALE WARNING IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON.

NORTHEAST GALES WILL OCCASIONALLY REACH 35 KNOTS TODAY BEFORE
DECREASING TO 15 TO 30 KNOTS TONIGHT. THESE WINDS WILL CAUSE WAVES
TO BUILD TO 5 TO 8 FEET. 

THE WINDS WILL DECREASE LATER TODAY AND THIS EVENING...BUT REMAIN
BLUSTERY THROUGH MONDAY. HENCE A SMALL CRAFT ADVISORY WILL BE
POSTED ONCE THE GALE WARNING EXPIRES LATER TODAY.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ644>646-251645-
/O.EXT.KMKX.SC.Y.0028.000000T0000Z-100427T0000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
344 AM CDT SUN APR 25 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT MONDAY. 

NORTHEAST WINDS UP TO 30 KNOTS ARE EXPECTED TODAY...GRADUALLY
DECREASING TO 15 TO 25 KNOTS TONIGHT...LINGERING THROUGH MONDAY. 
THESE WINDS WILL CAUSE WAVES OF 4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MBK
935 
WHUS73 KMKX 250935
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
435 AM CDT SUN APR 25 2010

...MODERATE TO STRONG NORTHEAST WINDS EXPECTED TODAY...

.A TIGHT PRESSURE GRADIENT IN RESPONSE TO STRONG LOW PRESSURE
PASSING TO THE SOUTH OF LAKE MICHIGAN WILL CONTINUE TO PRODUCE
MODERATE TO STRONG NORTHEAST WINDS OVER THE NEARSHORE WATERS OF
LAKE MICHIGAN.

THE STRONGEST WINDS ARE EXPECTED TODAY...WITH WINDS MOSTLY 20 TO
30 KNOTS...WITH A FEW GUSTS TO 35 KNOTS...MAINLY NORTH OF PORT
WASHINGTON. THE WINDS ARE EXPECTED TO DECREASE TO MAINLY 15 TO
25 KNOTS TONIGHT...EVENTUALLY DIMINISHING TO LESS THAN 20 KNOTS
MONDAY NIGHT.

THESE MODERATE TO STRONG WINDS WILL CAUSE WAVES OF 4 TO 8 FEET.

LMZ643-251745-
/O.CON.KMKX.GL.W.0005.000000T0000Z-100425T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
435 AM CDT SUN APR 25 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. 

NORTHEAST GALES WILL OCCASIONALLY REACH 35 KNOTS TODAY BEFORE
DECREASING TO 15 TO 30 KNOTS TONIGHT. THESE WINDS WILL CAUSE
WAVES TO BUILD TO 5 TO 8 FEET.

THE WINDS WILL DECREASE LATER TODAY AND THIS EVENING...BUT REMAIN
BLUSTERY THROUGH MONDAY. HENCE A SMALL CRAFT ADVISORY WILL BE
POSTED ONCE THE GALE WARNING EXPIRES LATER TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ644>646-251745-
/O.CON.KMKX.SC.Y.0028.000000T0000Z-100427T0000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
435 AM CDT SUN APR 25 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY. 

NORTHEAST WINDS UP TO 30 KNOTS ARE EXPECTED TODAY...GRADUALLY
DECREASING TO 15 TO 25 KNOTS TONIGHT...LINGERING THROUGH MONDAY.
THESE WINDS WILL CAUSE WAVES OF 4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MBK
857 
WHUS73 KMKX 251434
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
934 AM CDT SUN APR 25 2010

...MODERATE TO STRONG NORTHEAST WINDS TODAY...

.A TIGHT PRESSURE GRADIENT IN RESPONSE TO STRONG LOW PRESSURE
PASSING TO THE SOUTH OF LAKE MICHIGAN WILL CONTINUE TO PRODUCE
MODERATE TO STRONG NORTHEAST WINDS OVER THE NEARSHORE WATERS OF
LAKE MICHIGAN. 

THE STRONGEST WINDS ARE EXPECTED TODAY...WITH WINDS MOSTLY 20 TO
30 KNOTS...WITH GUSTS TO 35 KNOTS NORTH OF PORT WASHINGTON. THE
WINDS ARE EXPECTED TO DECREASE TO MAINLY 15 TO 25 KNOTS
TONIGHT...EVENTUALLY DIMINISHING TO LESS THAN 20 KNOTS MONDAY
NIGHT.

THESE MODERATE TO STRONG WINDS WILL CAUSE WAVES OF 4 TO 8 FEET.

LMZ643-252100-
/O.CON.KMKX.GL.W.0005.000000T0000Z-100425T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
934 AM CDT SUN APR 25 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. 

NORTHEAST WINDS TO 30 KNOTS WILL HAVE OCCASIONAL GALE FORCE GUSTS
TO 35 KNOTS TODAY BEFORE DECREASING TO 15 TO 25 KNOTS LATE TONIGHT.
THESE WINDS WILL CAUSE WAVES TO BUILD TO 5 TO 8 FEET.

THE WINDS WILL DECREASE LATER THIS AFTERNOON AND THIS
EVENING...BUT REMAIN BLUSTERY THROUGH MONDAY. HENCE A SMALL CRAFT
ADVISORY WILL BE POSTED ONCE THE GALE WARNING EXPIRES LATER TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ644>646-252245-
/O.CON.KMKX.SC.Y.0028.000000T0000Z-100427T0000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
934 AM CDT SUN APR 25 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY. 

NORTHEAST WINDS UP TO 30 KNOTS ARE EXPECTED TODAY...GRADUALLY
DECREASING TO 15 TO 25 KNOTS TONIGHT...LINGERING THROUGH MONDAY.
THESE WINDS WILL CAUSE WAVES OF 4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

MRC
541 
WHUS73 KMKX 252035
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT SUN APR 25 2010

...MODERATE TO STRONG NORTHEAST WINDS TODAY...

.A TIGHT PRESSURE GRADIENT IN RESPONSE TO STRONG LOW PRESSURE
TRACKING FROM INDIANA TO OHIO WILL CONTINUE TO PRODUCE MODERATE
TO STRONG NORTH TO NORTHEAST WINDS OVER THE NEARSHORE WATERS OF
LAKE MICHIGAN.

WINDS WILL EVENTUALLY DIMINISH TO LESS THAN 20 KNOTS BY MONDAY
NIGHT. WAVES OF 4 TO 8 FEET WILL GRADUALLY SUBSIDE MONDAY EVENING. 

LMZ643-260445-
/O.CAN.KMKX.GL.W.0005.000000T0000Z-100425T2100Z/
/O.EXA.KMKX.SC.Y.0028.000000T0000Z-100427T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
335 PM CDT SUN APR 25 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT MONDAY.
THE GALE WARNING HAS BEEN CANCELLED. 

NORTH TO NORTHEAST WINDS UP TO 30 KNOTS WILL DECREASE TO 15 TO
25 KNOTS THIS EVENING...AND LINGER THROUGH MONDAY. THESE WINDS
WILL CAUSE WAVES OF 4 TO 8 FEET...WHICH WILL GRADUALLY SUBSIDE TO
LESS THAN 4 FEET MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-260445-
/O.CON.KMKX.SC.Y.0028.000000T0000Z-100427T0000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
335 PM CDT SUN APR 25 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY. 

NORTHEAST WINDS UP TO 30 KNOTS  WILL GRADUALLY
DECREASE TO 15 TO 25 KNOTS THIS EVENING...AND LINGER THROUGH
MONDAY. THESE WINDS WILL CAUSE WAVES OF 4 TO 8 FEET...WHICH WILL
GRADUALLY SUBSIDE TO LESS THAN 4 FEET MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

MRC

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Apr 24, 3:30 PM CDT, 20 minutes earlier.

Area forecast discussion, Apr 24, 3:30 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT SAT APR 24 2010

.SHORT TERM/TONIGHT THROUGH TUESDAY.

TONIGHT AND SUNDAY...FORECAST CONFIDENCE MEDIUM.

EXPECTED BREAK IN STEADY PRECIPITATION OCCURRING AS EXPECTED WITH
NEXT ROUND OF STEADY SHOWERS LIFTING UP THROUGH IOWA AND ILLINOIS.
WILL HAVE SCATTERED SHOWERS FRO EARLY EVENING WITH AREAS OF
FOG...THEN TIME STEADY PRECIP ON LEADING EDGE OF CURRENT SHOWERS AND
THUNDERSTORMS WHICH MATCHES STRONGEST Q VETOR FORCING WELL.
HEAVIEST RAIN MOVES IN BETWEEN MIDNIGHT AND 09Z AS STRONG OMEGA
ASSOCIATED WITH DYNAMICS OF POTENT SHORT WAVE LIFTS INTO REGION.

SYSTEM AT ALL LEVELS DEEPENS...WITH PRESSURE GRADIENT TIGHTENING.
BUFKIT SOUNDINGS INDICATE STRONGEST WINDS JUST OFF THE SURFACE
TONIGHT INTO SUNDAY OVER NORTHERN LAKE MICHGAN INTO OUR FAR NE. WILL
ISSUE A WIND ADVISORY FOR SHEBOYGAN COUNTY TO MATCH AGAINS GALE
WARNING OVER LAKE. SOUNDINGS INDICATE LESS LIKELY TO THE SOUTH BUT
WILL HAVE TO BE WATCHED. IT WILL BE WINDY EVERYWHERE SUNDAY.

SUNDAY NIGHT INTO TUESDAY...FORECAST CONFIDENCE HIGH.

MODELS TAKE PCPN OUT OF FAR SE CWA BY 12Z MONDAY...WITH NE WINDS
KEEPING LAKESHORE COOL. MODELS STILL KEEPING NW SHORTWAVE WELL WEST
OF CWA SO DRY THROUGH THE PERIOD WITH SLOWLY WARMING TEMPS
INLAND...BUT STILL COOLER BY THE LAKE.

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...FORECAST CONFIDENCE
LOW TO MEDIUM.

MODELS ADVERTISING A CHANGE TO A BLOCKY PATTERN OVER THE U.S. BY
MID-WEEK WITH THE WRN GREAT LAKES UNDER A RIDGE BETWEEN A DEEP LOW
OVER ERN CANADA AND A LONG WAVE TROUGH OVER THE WESTERN U.S..
UPPER AIR PATTERN SLOWLY PROGRESSIVE AS WRN TROUGH EXPANDS WITH
SHORT WAVE ENERGY EJECTING TOWARDS THE UPPER MIDWEST.

ECMWF EXPANDS A LARGE AREA OF WAA PRECIPITATION OVER THE REGION WED
NIGHT INTO THURSDAY. THEN MORE WIDESPREAD PRECIPITATION MOVES IN
FRIDAY WITH NEGATIVELY TILTED SHORT WAVE TROUGH ROTATING AROUND
CLOSED LOW OVER THE NRN PLAINS. A BREAK IN THE PRECIPITATION
SATURDAY THEN ANOTHER ROUND WITH NEXT WAVE SATURDAY
NIGHT/SUNDAY.

&&

.AVIATION...INCREASING EASTERLY WINDS AND MOISTURE FROM SHOWERS
RESULTING IN ADVECTION FOG FROM THE LAKE WITH LIFR/VLIFR CIGS/VSBYS
AT MKE. AS WINDS INCREASE AND BACK NORTHEAST...THEY WILL PULL IN
SLIGHTLY DRIER AIR AND CIGS/VSBYS EXPECTED TO IMPROVE BY 23Z.

IFR/LIFR CIGS EXPECTED TO PERSIST THRU SUN MORNING AT ALL TAF SITES.
THERE MAY BE A BREAK IN PRECIP BETWEEN 23Z AND 05Z LATE THIS
AFTERNOON AND EARLY EVENING BEFORE THE NEXT ROUND OF RAIN HITS
SOUTHERN WI. CIGS/VSBYS MAY IMPROVE FOR A TIME. CONFIDENCE IS MEDIUM
TO LOW.

THE WINDS WL SLOWLY DIMINISH ON SUN. CIGS AND VSBYS WILL GRADUALLY
IMPROVE THROUGHOUT THE DAY AS LOW PRESSURE MOVES OFF TO THE EAST.

&&

.MARINE...RAPID DEEPENING OF LOW PRESSURE EXPECTED TO PASS BY TO
THE SOUTH TONIGHT AND SUNDAY WILL RESULT IN TIGHT PRESSURE
GRADIENT AND STRONG NORTHEAST WINDS. SUSTAINED NE WINDS EXPECTED
OVER 25KTS WITH GUSTS TO 35KT OR HIGHER EARLY SUN MORNING FROM
AROUND SHEBOYGAN AND NORTHWARD. THERE WILL BE A LULL IN THE
STRONGEST WINDS MID MORNING...AND THEN THEY WILL INCREASE ONCE
AGAIN AROUND NOON. GALE WARNING IN EFFECT 09Z TO 21Z. THE REST OF
THE NEARSHORE ZONES WILL HAVE STRONG NORTHEAST WINDS FROM THIS
EVENING THROUGH MONDAY MORNING...BUT ARE EXPECTED TO REMAIN SUB-
GALE FORCE DUE TO THE STABLE MARINE LAYER AND WEAKER PRESSURE
GRADIENT DUE TO THE CLOSE PROXIMITY TO THE LOW.

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND ADVISORY FROM 4 AM TO 4 PM CDT SUNDAY FOR WIZ052.

LM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 AM CDT MONDAY
     FOR LMZ644>646.

     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 4 AM CDT SUNDAY
     FOR LMZ643.

     GALE WARNING FROM 4 AM TO 4 PM CDT SUNDAY FOR LMZ643.

&&

SHORT/LONG TERM...09
AVIATION/MARINE...11
Hazardous weather outlook, Apr 24, 7:34 AM CDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
734 AM CDT SAT APR 24 2010

WIZ046-047-051-052-056>060-062>072-251245-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
734 AM CDT SAT APR 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL DIMINISH THIS MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

LOW PRESSURE WILL DRAG A COLD FRONT ACROSS WISCONSIN LATE IN THE
WEEK RESULTING IN A CHANCE OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ643>646-251245-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
734 AM CDT SAT APR 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

EAST WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS THIS
MORNING.

DEEPENING LOW PRESSURE WILL RESULT IN MODERATE TO STRONG NORTHEAST
WINDS DEVELOPING TONIGHT...WITH WAVES BUILDING TO 5 TO 8 FEET. A
SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH SUNDAY
NIGHT. THE STRONGER NORTHEAST WINDS WILL BACK TO THE NORTH AND
GRADUALLY DIMINISH LATER SUNDAY AND SUNDAY NIGHT. THE SMALL CRAFT
ADVISORY MAY NEED TO BE EXTENDED INTO MONDAY AS WAVE HEIGHTS
GRADUALLY SUBSIDE.

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY AS A
COLD FRONT SWEEPS THROUGH THE REGION. WINDS AND WAVES MAY REACH
SMALL CRAFT ADVISORY LEVELS AS THIS COLD FRONT APPROACHES ON FRIDAY.

WWW.WEATHER.GOV/MKX

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 3:51 AM CDTSmall Craft AdvisoryMKX63 hr
Apr 24, 3:47 PM CDTWind AdvisoryMKXSheboygan24 hr

Nearby

Gale Warnings in Wisconsin, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.